# SDR SWAA2021081600937

- Difficulty date: July 10, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT ACB BS847 - BS867 RBL21 WL164. / REMOVED AND INSTALLED NEW AFT SHIELD AT ACB BS. 847-867 RBL21 WL164 ITEM #7530336 IAW SRM 51-40-02-0G-0 AND DWG #146A0081
